# SDR DXTA200601183

- Difficulty date: January 5, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Beech 400A
- Aircraft serial: RK409
- Aircraft time: 307 hours, 297 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF KTEB GEAR WOULD NOT RETRACT, USED OVER RIDE.  GEAR RETRACTED NORMAL.  JACKED A/C, RETRACTED GEAR SEVERAL TIMES, NO DEFECTS NOTED.  CHECKED LT LANDING GEAR SAFETY SWITCH.  SWITCH AT LIMIT.  ADJUSTED SWITCH, OPS CHECK GOOD IAW HAWKER 400XP MM.
